# SDR HEEA954345

- Difficulty date: February 14, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N3911L
- Make and model: Bell 412
- Aircraft serial: 33023
- Engine: Pwa PT6T3B
- System (JASC): 7210 · Turbine Engine Reduction Gear
- Part: Gearbox
- Part number: 3024780
- Condition: Making Metal
- Location: Combining Box
- Part time: 10,673 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAKING METAL ON #1 SIDE.
